I have internal uterine fibroids. I completed ~4 months of Progesterone therapy which didn't help. I've been on Lupron for 5 months and have since experienced hair loss (balding) and breakage on my left side only. Is hair loss/balding a side effect? Will my hair grow back after I complete the scheduled 6 months of treatment?
Yes, hair loss is a known side effect of Lupron. It can affect 18% of females using it.
Dermatologic side effects have included skin rash (7%), acne, dry skin, ecchymosis, hair loss (up to 18% of females), pruritus, photosensitivity, clamminess, night sweats, increased sweating, and skin pigmentation.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Aug 2010 • 1 answer
Updated 21 Sep 2010 • 1 answer
Rogaine - I have extremely thin hair, not balding anywhere and no hair loss, but I'm wondering if I?
Updated 10 Jan 2015 • 1 answer
Updated 8 Jul 2017 • 3 answers
Posted 29 Sep 2018 • 0 answers